# SDR 2025F00207

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: General aviation
- Aircraft: N728AV
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- Aircraft time: 24,435 hours, 21,887 cycles
- Engine: Cfmint CFM565B43
- Engine time: 38,000 hours, 31,275 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32915563
- Part serial: YG4594366
- Condition: Failed
- Location: Zone 400
- Part time: 667 hours, 722 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ENG 2 START VALVE FAULT . START VALVE NOT OPEN
